MAUDE Adverse Event Report: SMITHS MEDICAL ASD,INC CADD ACCESSORIES BATTERY; ACCESSORIES, PUMP, INFUSION

SMITHS MEDICAL ASD,INC CADD ACCESSORIES BATTERY; ACCESSORIES, PUMP, INFUSION
Model Number BATTERY PACK, RECHARGEABLE, LITHIUM ION, 3.7V, 1400
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device analysis is done by supplier, which is ultralife corp.
 
Event or Problem Description
Information received a smiths medical cadd assessories battery will only charge and accept 75%.Battery was changed on (b)(6) 2019.No patient adverse events reported.
 
Additional Manufacturer Narrative
Complaint of cadd accessories battery only charging only to 75% is not reportable to fda.This is a cadd accessory and battery not charging would be discovered prior to use or change of battery would be implemented.Correction on file to non reportable to fda.
 
Event or Problem Description
Report filed reportable as this a cadd accessory and battery lithium not charging 75% is not reportable.Correction being submitted.

Brand Name
CADD ACCESSORIES BATTERY
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD,INC
6000 lane n
minneapolis MN 55442
MDR Report Key9565750
Report Number3012307300-2020-00092
Device Sequence Number2901882
Product Code MRZ
UDI-Device Identifier10610586031212
UDI-Public10610586031212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072144
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBATTERY PACK, RECHARGEABLE, LITHIUM ION, 3.7V, 1400
Device Catalogue Number21-2160-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1